MathSciNet Relay Station
MathSciNet bibliographic data
MR2400744 13A18 (13B22 13E05)
Olberding, Bruce Overrings of two-dimensional Noetherian domains representable by Noetherian spaces of valuation rings. J. Pure Appl. Algebra 212 (2008), no. 7, 1797–1821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement